MAUDE Adverse Event Report: ICU MEDICAL, INC. COGENT HEMODYNAMIC MONITORING SYSTEM, REFURBISHED; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION

ICU MEDICAL, INC. COGENT HEMODYNAMIC MONITORING SYSTEM, REFURBISHED; COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Catalog Number 58400-000R
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a cogent hemodynamic monitoring system, refurbished where the customer reported that the display does not come on- it only showed gray screen and then goes black.It was also stated that the whole unit is putting off an excessive amount of heat.This was a loaner that they received last week and was generating an excessive amount of heat.There was unknown patient involvement, unknown human harm and unknown delay of therapy.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.
 
Additional Manufacturer Narrative
D9: sample received on 9/7/2024.Investigation summary: the reported complaint of no display was confirmed.No visual anomalies were observed on the device.The tablet was powered on and the screen went grey on powerup.The probable cause of the grey screen is from a bad lcd screen.

Brand Name
COGENT HEMODYNAMIC MONITORING SYSTEM, REFURBISHED
Common Device Name
COMPUTER, DIAGNOSTIC, PRE-PROGRAMMED, SINGLE-FUNCTION
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20049358
Report Number1713468-2024-00004
Device Sequence Number20844221
Product Code DXG
UDI-Device Identifier00887709094314
UDI-Public00887709094314
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K232048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number58400-000R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown